Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Algebraic extension of normed algebras


Authors: Richard Arens and Kenneth Hoffmann
Journal: Proc. Amer. Math. Soc. 7 (1956), 203-210
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1956-0077901-3
MathSciNet review: 0077901
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens, Linear topological division algebras, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 623-630. MR 0020987 (9:6a)
  • [2] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [3] L. Loomis, An introduction to abstract harmonic analysis, New York, van Nostrand, 1953. MR 0054173 (14:883c)
  • [4] B. L. Van der Waerden, Moderne Algebra, Berlin, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0077901-3
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society